# SDR JR2R20221212298

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 18,603 hours, 10,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,603 hours, 10,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT FR90 AND LBL11 CORRODED
